# SDR DALA2024062606520

- Difficulty date: June 12, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N107DN
- Make and model: Airbus A321-211
- Aircraft serial: 9582
- Aircraft time: 11,366 hours, 5,265 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Damaged
- Location: L4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1007, WHILE ON THE LINE AT BOS, MTC REPORTED DAMAGE TO THE L4 (REAR LEFT) PASSENGER/SERVICE DOOR. THE DAMAGE CONSISTS OF A SINGLE DENT ON THE AFT LOWER CORNER OF THE DOOR, CAUSING A 0.5-INCH DEFLECTION INWARD AND SPANNING AN AREA 5 INCH LONG AND 1 5/16-INCH WIDE. THE DENT IS COMMON TO THE DOOR SKIN (P/N: D5211181920000) AND UNDERLYING LOWER AFT EDGE MEMBER (P/N: D5211543220000). CORRECTIVE ACTION: ACCOMPLISH A DETAILED VISUAL INSPECTION OF THE REWORKED L4 DOOR TO ENSURE NO ADDITIONAL DAMAGE HAVE OCCURRED AND THE CURRENT CONDITION OF THE L4 DOOR REMAINS SATISFACTORY. ENSURE ALL SURROUNDING STRUCTURE AND COMPONENTS ARE UNDAMAGED. ACCOMPLISH AN EXTERNAL SKIN REPAIR ON THE LOWER CORNER OF THE L4 PASSENGER DOOR PER A321 SRM 52-10-00-300-003. PERFORM AN OPERATIONAL CHECK OF THE DOOR FOR FIT AND SECURITY. REFERENCE A321 AMM 52-10-00. PERFORM A PRESSURIZATION TEST OF THE AIRCRAFT TO ENSURE NO LEAKS. (LP 5667114)
